Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have osteoarthritis and tendonitis in shoulder. Prescribed zerodel. They have side effects?

my doctor advised me that I have osteoarthritis and tendonitis in my right shoulder , he gave me 2 injections and prescribed Zerodel P when I asked about side effects of the pills as I have had a number of issues with other pills prescribed for other issues all he said was that all pills had side effects and would not elaborate. Can you assist me??
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
If i was your doctor i will tell you that zerodel has very few side effects like nausea, dizziness, headache and stomach irriatation. it is a good medicine to treat osteoarthritis despite its side effects. you can stop taking it if the side effects start disturbing you. Also always take it with meals to avoid the stomach irritation. hope you wont experience any of the side effects.
Dr. Ammar.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor